Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 27, 2016, 3:39 AM CDT for Caldwell County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 3:39 AM CDT (08:39 UTC)
- Expired
- Apr 27, 2016, 4:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
County Caldwell County, TX
The radar
The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3361 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.3
The text
As transmitted.
866
WWUS84 KEWX 270839
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT WED APR 27 2016
TXZ191-206>208-270915-
GUADALUPE TX-COMAL TX-CALDWELL TX-HAYS TX-
339 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EAST
CENTRAL COMAL...NORTHEASTERN GUADALUPE AND SOUTHEASTERN HAYS COUNTIES
UNTIL 415 AM CDT...
AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW BRAUNFELS...MOVING EAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...LOCKHART...CANYON LAKE DAM...KYLE...BUDA...
CANYON LAKE...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD...STAPLES...
ZORN...FENTRESS...GERONIMO...MOUNTAIN CITY...REDWOOD...REEDVILLE...SATTLER
AND TILMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2980 9751 2967 9809 2985 9823 3010 9781
3002 9771 3004 9769
TIME...MOT...LOC 0839Z 248DEG 46KT 2978 9807
$$
ALLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 27, 12:34 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 27, 12:34 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1234 AM CDT WED APR 27 2016 .AVIATION... SQUALL LINE FROM JUST NORTH OF KDRT TO KJCT TO KACT MOVING TO THE EAST AT 40 TO 50 KTS WILL TRACK ACROSS THE HILL COUNTRY WITH SOME BACKBUILDING AS IT MOVES ACROSS SOUTH CENTRAL TEXAS. IT WILL CROSS THE I-35 TAF SITES BETWEEN 07Z AND 11Z AND EXIT EAST OF SOUTH CENTRAL TEXAS BY 13Z. MVFR CIGS/VSBYS WILL PREVAIL AHEAD OF THE LINE WITH IFR VSBYS IN TSRA AS IT PASSES. VFR SKIES WILL PREVAIL BEHIND THE LINE ON WEDNESDAY INTO WEDNESDAY EVENING. LOWER LEVEL MOISTURE WITH IFR CIGS WILL DEVELOP LATE WEDNESDAY NIGHT TOWARD THURSDAY MORNING. SLY WINDS 5 TO 15 KTS AHEAD OF THE LINE WILL SHIFT TO W TO NW 5 TO 12 KTS BEHIND THE LINE. SLY WINDS RETURN WEDNESDAY NIGHT. && .PREV DISCUSSION... /ISSUED 812 PM CDT TUE APR 26 2016/ MESOSCALE UPDATE... LATEST 00Z KDRT SOUNDING SHOWS CAPPING HOLDING ON AS EXPECTED PER THE LATEST VIS SATELLITE TRENDS. LAPS SOUNDINGS HAVE THIS FEATURE MUCH WEAKER...SHOWING AN UNCAPPED ENVIRONMENT. THAT BEING SAID...LAPS IS SHOWING PRETTY STRONG CAPPING CONTINUING OVER THE I35 CORRIDOR...WHICH MEANS IT IS PROBABLY EVEN STRONGER THAN ADVERTISED THERE AS WELL. SATELLITE HAS CONSISTENTLY SHOWN CLOUD STREETS IN PLACE EVERYWHERE BUT THE PLATEAU...INDICATING A STRONG INVERSION IN PLACE. CONVECTION IS ONGOING NEAR I-10 NORTH OF OZONA...AND EVEN FARTHER NORTH...A LINE OF STORMS IS PUSHING ACROSS NORTH TEXAS QUICKLY. INDICATIONS ARE THE LINE WILL FILL IN BETWEEN I-10 AND COLEMAN AND BEGIN TO PUSH MORE SOUTHEAST AS OUTFLOW DOMINATES AND DRIVES THE TRANSLATION OF THE LINE. WHILE SURFACE BASED CONVECTION WILL CONTINUE TO LOOK LESS LIKELY AS CIN INCREASES INTO THE NIGHT...PLENTY OF INSTABILITY WILL REMAIN AVAILABLE OVERNIGHT AS THE LINE APPROACHES THE HILL COUNTRY AND NORTHERN PLATEAU. AS UPPER LEVEL SUPPORT CATCHES UP TO THE DRY LINE...THIS SHOULD CONTINUE TO PROVIDE UPPER LEVEL SUPPORT TO MAINTAIN THE LINE THROUGH THE CWA...ARRIVING AT THE I-35 CORRIDOR IN THE 1-3AM TIME FRAME. WITH THE AMPLE INSTABILITY REMAINING AND UPPER LEVEL SUPPORT FILTERING IN...THE LINE WILL STILL BE CAPABLE OF LARGE HAIL OF UP TO 2 INCHES...BUT THE WIND THREAT WILL BECOME THE MORE WIDESPREAD ISSUE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 87 71 85 68 / 0 30 30 50 60 AUSTIN BERGSTROM INTL AIRPORT 61 86 71 85 69 / - 30 30 50 60 NEW BRAUNFELS MUNI AIRPORT 61 87 72 86 69 / - 30 30 50 50 BURNET MUNI AIRPORT 60 85 69 82 65 / 0 20 30 70 60 DEL RIO INTL AIRPORT 63 91 72 90 65 / 0 10 30 30 40 GEORGETOWN MUNI AIRPORT 60 86 70 83 67 / 0 20 30 60 60 HONDO MUNI AIRPORT 60 89 72 87 70 / 0 30 30 50 50 SAN MARCOS MUNI AIRPORT 62 86 71 85 68 / - 30 30 50 60 LA GRANGE - FAYETTE REGIONAL 66 86 72 85 72 / - 30 30 50 60 SAN ANTONIO INTL AIRPORT 63 87 72 86 70 / 0 30 30 50 50 STINSON MUNI AIRPORT 64 88 73 88 72 / - 30 30 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 26, 10:29 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1029 PM CDT TUE APR 26 2016 TXZ171>173-183>194-202>209-217>225-228-280330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1029 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE AREA THROUGH 5AM. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS BEGUN TO DEVELOP ACROSS PORTION OF THE EDWARDS PLATEAU AND WILL SHIFT THROUGH THE HILL COUNTRY AND PORTIONS OF THE I-35 CORRIDOR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AS WELL AS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AS THE LINE BEGINS TO MOVE THROUGH SOUTH CENTRAL TEXAS. ALLEN
In the hours before
Special weather statement, Apr 27, 2:30 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT WED APR 27 2016
TXZ173-192-194-270815-
WILLIAMSON TX-TRAVIS TX-LEE TX-
230 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TRAVIS...EASTERN
WILLIAMSON AND NORTHWESTERN LEE COUNTIES UNTIL 315 AM CDT...
AT 230 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BARTLETT TO WINDEMERE...AND
MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...PFLUGERVILLE...TAYLOR...GRANGER...HUTTO...BARTLETT...THRALL...
WEIR...GRANGER DAM...COUPLAND...SANDOVAL...LANEPORT...RICES CROSSING...
HARE...NOACK...BEYARSVILLE...HOXIE...JONAH...SCHWERTNER AND WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3074 9727 3046 9715 3035 9724 3042 9736
3041 9738 3040 9738 3049 9766 3083 9752
TIME...MOT...LOC 0730Z 302DEG 28KT 3077 9742 3046 9766
CPLocal storm report, Apr 27, 2:33 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST LAGO VISTA 30.45N 98.00W
04/27/2016 M51 MPH TRAVIS TX AWOS
AWOS MEASURED WIND GUST AT RUSTY ALLEN AIRPORT IN LAGO
VISTA
&&
EVENT NUMBER EWX1600288Local storm report, Apr 27, 2:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST NEW BRAUNFELS 29.70N 98.12W
04/27/2016 M54 MPH COMAL TX ASOS
NEW BRAUNFEL MUNICIPAL AIRPORT REPORTED 54 MPH WIND
GUST AS A LINE OF SHOWERS MOVE ACROSS THE AREA
&&
EVENT NUMBER EWX1600289
OBSpecial weather statement, Apr 27, 3:01 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 AM CDT WED APR 27 2016
TXZ173-191>194-203>209-218>225-270900-
WILSON TX-WILLIAMSON TX-DE WITT TX-BASTROP TX-CALDWELL TX-BEXAR TX-
FRIO TX-ZAVALA TX-MEDINA TX-UVALDE TX-GUADALUPE TX-COMAL TX-
KARNES TX-ATASCOSA TX-FAYETTE TX-GONZALES TX-TRAVIS TX-HAYS TX-
LAVACA TX-LEE TX-
301 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR BEXAR...KARNES...BASTROP...
CALDWELL...SOUTHEASTERN TRAVIS...SOUTHEASTERN WILLIAMSON...FRIO...
WILSON...SOUTHEASTERN UVALDE...EASTERN ZAVALA...ATASCOSA...FAYETTE...
SOUTHEASTERN COMAL...WESTERN DEWITT...GONZALES...GUADALUPE...LEE...
SOUTHEASTERN HAYS...NORTHWESTERN LAVACA AND MEDINA COUNTIES UNTIL 400
AM CDT...
AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROCKDALE TO NEAR
BASTROP TO FENTRESS TO CALAVERAS LAKE TO NEAR KNIPPA...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...AUSTIN...NEW BRAUNFELS...SAN MARCOS...SEGUIN...UNIVERSAL
CITY...UVALDE...LOCKHART...PEARSALL...PLEASANTON...HONDO...ELGIN...GONZALES...
BASTROP...FLORESVILLE...YOAKUM...LULING...GIDDINGS...LA GRANGE AND DEVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2963 9687 2960 9684 2871 9779 2870 9802
2879 9810 2870 9822 2864 9971 2945 9992
2965 9816 3068 9725 3046 9715 3056 9696
3054 9692 3046 9690 3032 9674 3029 9664
3024 9674 3016 9679 3014 9665 2996 9657
TIME...MOT...LOC 0800Z 316DEG 35KT 3063 9697 3010 9739 2976 9776 2928
9832 2928 9968
CPLocal storm report, Apr 27, 3:09 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM TSTM WND GST N AUSTIN 30.27N 97.74W
04/27/2016 E60 MPH TRAVIS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWNED AS THUNDERSTORM WIND GUSTS
OF APPROX. 60 MPH MOVED ACROSS NORTH AUSTIN.
&&
EVENT NUMBER EWX1600290
OBSpecial weather statement, Apr 27, 3:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT WED APR 27 2016
TXZ191-206>208-270915-
GUADALUPE TX-COMAL TX-CALDWELL TX-HAYS TX-
339 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EAST
CENTRAL COMAL...NORTHEASTERN GUADALUPE AND SOUTHEASTERN HAYS COUNTIES
UNTIL 415 AM CDT...
AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW BRAUNFELS...MOVING EAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...LOCKHART...CANYON LAKE DAM...KYLE...BUDA...
CANYON LAKE...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD...STAPLES...
ZORN...FENTRESS...GERONIMO...MOUNTAIN CITY...REDWOOD...REEDVILLE...SATTLER
AND TILMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2980 9751 2967 9809 2985 9823 3010 9781
3002 9771 3004 9769
TIME...MOT...LOC 0839Z 248DEG 46KT 2978 9807
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 11:12 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| Apr 26, 11:33 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 72 min |
| Apr 26, 11:44 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Apr 27, 12:05 AM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| Apr 27, 12:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real, Val Verde | 69 min |
| Apr 27, 12:25 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 50 min |
| Apr 27, 12:48 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 27, 12:57 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| Apr 27, 1:11 AM CDT | Special Weather Statement | EWX | Williamson | 64 min |
| Apr 27, 1:23 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie | 67 min |
| Apr 27, 1:34 AM CDT | Special Weather Statement | EWX | Bandera, Kendall, Real | 41 min |
| Apr 27, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 64 min |
| Apr 27, 2:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more | 56 min |
| Apr 27, 2:11 AM CDT | Special Weather Statement | EWX | Bexar, Medina, Uvalde | 64 min |
| Apr 27, 2:26 AM CDT | Special Weather Statement | EWX | Uvalde | 49 min |
| Apr 27, 2:30 AM CDT | Special Weather Statement | EWX | Williamson | 45 min |
| Apr 27, 3:01 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Bexar, Caldwell, Fayette, Frio and 8 more | 59 min |
| Apr 27, 3:44 AM CDT | Special Weather Statement | EWX | Medina | 31 min |
| Apr 27, 3:57 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 8 more | 63 min |
| Apr 27, 4:34 AM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 27, 4:35 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 55 min |
| Apr 27, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 25 min |
| Apr 27, 4:53 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 27, 5:04 AM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 27, 5:37 AM CDT | Special Weather Statement | EWX | Atascosa | 38 min |
| Apr 27, 6:19 AM CDT | Special Weather Statement | EWX | Karnes | 56 min |
| Apr 27, 7:15 AM CDT | Special Weather Statement | EWX | Karnes | 30 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.